Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A general correspondence between Dirichlet forms and right processes


Authors: Sergio Albeverio and Zhi Ming Ma
Journal: Bull. Amer. Math. Soc. 26 (1992), 245-252
MSC (2000): Primary 31C25; Secondary 60J45
MathSciNet review: 1094436
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 31C25, 60J45

Retrieve articles in all journals with MSC (2000): 31C25, 60J45


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00230-6
PII: S 0273-0979(1992)00230-6
Article copyright: © Copyright 1992 American Mathematical Society